# SDR DALA2023061304836

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 84,907 hours, 21,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 KNUCKLE KNOCKER ON 2R EXIT DOOR NOT WORKING PROPERLY. CORRECTIVE ACITON: REMOVED ESCAPE SLIDE COVER PER B757 AMM 52-11-02. REMOVED LOWER DOOR LINING PER B757 AMM 52-11-02. FOUND LINKAGE TO KNUCKLE KNOCKER DISCONNECTED. RECONNECTED ROD END TO LINKAGE. REINSTALLED LOWER LINING AND ESCAPE SLIDE COVER PER B757 AMM 52- 11-02. (4795344)
